# SDR USAA040932

- Difficulty date: November 3, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24577
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - ZEE ANGLE, 2 INCH BY 3 INCH AREA, CORROSION LEVEL 1, TASK NR C53-100-1, BS 796, S25R IN AFT CARGO BIN.  REMOVED ZEE ANGLE, AND INSTALLED NEW IAW SRM 51-10-2.
